# SDR 2002UALA00610

- Difficulty date: April 1, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 37,265 hours, 13,599 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BODY STATION 440 UPPER SURFACE HAS EXCESSIVE MATERIAL LOSS DUE TO REMOVAL OF CORROSION AT RBL 4 TO RBL 5.5.  MAJOR REPAIR ACCOMPLISHED.  STRAP REPAIR INSTALLED.
